MathSciNet Relay Station
MathSciNet bibliographic data
MR1784314 35J60 (31B15 35B05 35B40)
Kurta, V. V. On the absence of positive solutions to semilinear elliptic equations. (Russian) Tr. Mat. Inst. Steklova 227 (1999), Issled. po Teor. Differ. Funkts. Mnogikh Perem. i ee Prilozh. 18, 162--169; translation in Proc. Steklov Inst. Math. 1999, no. 4(227), 155–162
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement